# SDR UPS05245264

- Difficulty date: July 31, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT OF BS 294.5 FWD ATTACHMENT ANGLE OF NWW BOX HAS EVIDENCE OF CORROSION.  WEB REPAIRED IAW SRM 51-40-2.
